Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 131, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 25, 2015, 8:07 PM CDT for Ellsworth County, Rice County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 8:07 PM CDT (01:07 UTC)
- Expired
- Jun 25, 2015, 8:33 PM CDT
- In force
- 26 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ellsworth County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 130 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2479 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
630
WUUS53 KICT 260107
SVRICT
KSC053-159-260145-
/O.NEW.KICT.SV.W.0131.150626T0107Z-150626T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
807 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RICE COUNTY IN CENTRAL KANSAS...
SOUTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOLYROOD...
OR 10 MILES NORTHEAST OF CLAFLIN...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KANOPOLIS...HOLYROOD...BUSHTON...GENESEO...LORRAINE AND FREDERICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3872 9841 3870 9807 3840 9815 3851 9847
TIME...MOT...LOC 0107Z 273DEG 11KT 3860 9837
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE2 follow-up statements
455
WWUS53 KICT 260121
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
821 PM CDT THU JUN 25 2015
KSC053-159-260145-
/O.CON.KICT.SV.W.0131.000000T0000Z-150626T0145Z/
RICE KS-ELLSWORTH KS-
821 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTH CENTRAL RICE AND SOUTHWESTERN ELLSWORTH COUNTIES...
AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LORRAINE...OR
12 MILES SOUTH OF ELLSWORTH...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GENESEO...LORRAINE AND FREDERICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3866 9834 3870 9807 3840 9815 3857 9838
TIME...MOT...LOC 0121Z 292DEG 13KT 3856 9830
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE830
WWUS53 KICT 260133
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT THU JUN 25 2015
KSC053-159-260143-
/O.CAN.KICT.SV.W.0131.000000T0000Z-150626T0145Z/
RICE KS-ELLSWORTH KS-
833 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RICE AND
SOUTHWESTERN ELLSWORTH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS
AND SMALL HAIL ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3866 9834 3870 9807 3840 9815 3857 9838
TIME...MOT...LOC 0130Z 273DEG 11KT 3856 9825
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:56 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 25, 6:56 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 656 PM CDT THU JUN 25 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 225 PM CDT THU JUN 25 2015 AS OF EARLY THIS AFTERNOON...A FRONTAL BOUNDARY STRETCHED FROM NORTHERN MISSOURI...TO CENTRAL AND SOUTHWESTERN KANSAS. A FAIRLY DECENT SHORTWAVE TROUGH WAS LOCATED OVER THE NORTHERN HIGH PLAINS PER WATER VAPOR IMAGERY...WITH A WEAKER VORT LOBE OVER EASTERN COLORADO. IF VERY WARM MID-LEVEL TEMPS/CAPPING CAN BE OVERCOME... INITIAL SURFACE BASED STORMS COULD DEVELOP ALONG THE FRONTAL BOUNDARY TOWARD EARLY THIS EVENING...POSSIBLY AIDED BY THE COLORADO VORT MAX...AND A COMBINATION OF HEATING/FRONTAL CONVERGENCE. OTHER SURFACE-BASED STRONG-SEVERE STORMS WILL CONTINUE TO DEVELOP OVER THE NORTHERN/CENTRAL HIGH PLAINS THIS AFTERNOON/EVENING AND WILL MOVE SOUTHEASTWARD...AS THE MAIN SHORTWAVE TROUGH TRAVERSES SOUTHEASTWARD ACROSS THE NORTHERN/CENTRAL PLAINS. ALTHOUGH THE STRONGEST UPPER SUPPORT IS PROGGED JUST NORTHEAST OF CENTRAL KANSAS TONIGHT...ANTICIPATING A CLUSTER OR TWO OF STORMS TO TRAVERSE SOUTHEASTWARD ACROSS THE FORECAST AREA IN THE NORTHWEST FLOW ALOFT. ALTHOUGH DEEP LAYER SHEAR IS ON THE WEAK-MARGINAL SIDE (20-30 KTS) AND BETTER JUST TO THE NORTH/NORTHWEST...A STRONG MLCAPE AXIS OF 2500-3500 J/KG WILL BE IN PLACE THIS EVENING IN CENTRAL KS...WITH STEEP LOW-LEVEL LAPSE RATES AND LARGE DEWPOINT DEPRESSIONS INTO THE OVERNIGHT HOURS. THEREFORE...A FEW STRONG- SEVERE STORMS ARE POSSIBLE MAINLY IN CENTRAL KS...WITH WIND GUSTS BEING THE PRIMARY THREAT...AND PERHAPS HAIL UP TO HALF DOLLAR SIZE. THE FRONT SHOULD PUSH INTO SOUTH CENTRAL KS BY LATE TONIGHT...AND WILL CONTINUE MOVING THROUGH SOUTH CENTRAL/SOUTHEAST KS DURING THE DAY FRIDAY. LINGERING SHOWERS/THUNDERSTORMS CAN BE EXPECTED IN THE SOUTHEAST FRIDAY...WITH A FEW STRONG STORMS POSSIBLE IN THE FAR SOUTHEAST DURING THE AFTERNOON/EARLY EVE. COOLER AND DRIER AIR WILL PUSH IN BEHIND THE COLD FRONT FRIDAY INTO SATURDAY. A SHORTWAVE WILL DROP INTO THE UPPER MIDWEST SUNDAY-SUNDAY NIGHT...WITH AN ATTENDANT SURFACE TROUGH PASSING SOUTHWARD THROUGH EASTERN KS. MOISTURE/INSTABILITY WILL BE VERY MARGINAL AND THERE WILL BE A VERY SLIGHT CHANCE OF SHOWERS/ISOLATED THUNDER IN SOUTHEAST KS FOR SUNDAY NIGHT. SOUTHWESTERLY FLOW SUNDAY WILL ALLOW TEMPERATURES TO RECOVER BACK TO SEASONAL HIGHS IN THE UPPER 80S/LOWER 90S. JMC .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 225 PM CDT THU JUN 25 2015 MEDIUM RANGE MODELS MAINTAIN A NORTHWESTERLY FLOW ALOFT PATTERN ACROSS THE CENTRAL PLAINS DURING THE PERIOD...WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES. THE GFS AND ECMWF SHOW A SIGNIFICANT SHORTWAVE DROPPING THROUGH THE NORTHERN PLAINS/MIDWEST REGION AROUND MIDWEEK...WITH AN ATTENDANT FRONTAL BOUNDARY PUSHING THROUGH KANSAS. THIS WILL PROVIDE A CHANCE OF THUNDERSTORMS AS BETTER GULF MOISTURE RETURNS AHEAD OF THE FRONT. JMC && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 655 PM CDT THU JUN 25 2015 AT TAF ISSUANCE A COLD FRONT WAS DRAPED FROM CNTRL MO...THRU CNTRL KS...TO EXTREME SE CO. AS EXPECTED SCT STG-SVR TSRA ERUPTED ALONG THE FRONT WITH THE CLOSEST TSRA STRADDLING THE RUSSELL/BARTON COUNTY LINE. WITH THE COLD FRONT VENTURING SLOWLY SE TOWARD...THEN ACRS...SC & SE KS LATE TNGT & EARLY FRI MRNG THE AXIS OF STG TSRA WOULD LIKEWISE SHIFT SE DURING THESE PERIODS. CIGS & VSBYS ARE SURE TO DETERIORATE IN TSRA WITH CIGS PERHAPS AS LOW AS 800-1000FT & 2-3SM VSBYS. AFTER FRONTAL PASSAGE ONLY SLGT IMPROVEMENT SHOULD OCCUR WITH CIGS LIFTING TO ~1500-2000FT 15Z-18Z ALTHO VSBYS ACRS CNTRL KS WOULD IMPROVE CONSIDERABLY AS NLY WINDS GRADUALLY INCRG TO 10-15KTS ADVECT DRIER LWR-DECK AIR INTO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 85 63 85 / 40 40 10 0 HUTCHINSON 71 83 63 85 / 60 40 0 0 NEWTON 71 83 62 85 / 50 40 10 0 ELDORADO 73 84 62 84 / 50 40 10 10 WINFIELD-KWLD 73 86 63 86 / 40 40 10 0 RUSSELL 67 83 61 86 / 60 20 0 10 GREAT BEND 69 83 61 86 / 60 30 0 0 SALINA 70 82 63 85 / 60 30 0 10 MCPHERSON 70 83 62 85 / 60 40 0 0 COFFEYVILLE 74 85 64 84 / 50 60 20 10 CHANUTE 73 83 62 83 / 50 60 10 10 IOLA 72 83 62 82 / 50 60 10 10 PARSONS-KPPF 73 84 63 83 / 50 60 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 3:29 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 329 PM CDT THU JUN 25 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-262030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 329 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT HEAT INDICES WILL BE AROUND 100 DEGREES UNTIL EARLY THIS EVENING. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL KANSAS THIS EVENING. DAMAGING WINDS AROUND 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL LINGER INTO FRIDAY MORNING ACROSS THE AREA. A FEW STRONG STORMS MAY REDEVELOP ACROSS FAR SOUTHEAST KANSAS FRIDAY AFTERNOON. GUSTY WINDS WILL BE THE MAIN THREAT. THUNDERSTORMS COULD AFFECT THE AREA AGAIN FOR TUESDAY NIGHT AND WEDNESDAY. STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL KANSAS FOR THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jun 25, 5:37 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
537 PM CDT THU JUN 25 2015
KSZ033-048-049-252315-
SALINE KS-ELLSWORTH KS-LINCOLN KS-
537 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
NORTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF BROOKVILLE...OR 10
MILES NORTHEAST OF KANOPOLIS...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BROOKVILLE AND GLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3896 9793 3896 9779 3881 9765 3867 9800
3881 9814 3897 9793
TIME...MOT...LOC 2236Z 233DEG 16KT 3879 9800
MCGUIRESpecial weather statement, Jun 25, 6:17 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 617 PM CDT THU JUN 25 2015 KSZ032-047-252345- RUSSELL KS-BARTON KS- 617 PM CDT THU JUN 25 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS... NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS... * UNTIL 645 PM CDT * AT 614 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MILBERGER...OR 12 MILES NORTH OF HOISINGTON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SUSANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3874 9890 3884 9851 3857 9850 3864 9890 TIME...MOT...LOC 2314Z 268DEG 17KT 3870 9881 MCGUIRE
Local storm report, Jun 25, 7:05 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
705 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 5 S ALBERT 38.38N 99.01W
06/25/2015 E0.88 INCH BARTON KS PUBLIC
INDIVIDUAL REPORTS VIA TWITTER OF MARBLE TO NICKEL SIZED
HAIL WHICH IS STARTING TO ACCUMULATE.
&&
VJPLocal storm report, Jun 25, 7:27 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
727 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST 7 NW GREAT BEND 38.43N 98.90W
06/25/2015 E70.00 MPH BARTON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS 60 TO 70 MPH WINDS WITH TREE
LIMBS BREAKING IN HEIZER.
&&
VJPLocal storm report, Jun 25, 7:35 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG HOISINGTON 38.52N 98.78W
06/25/2015 BARTON KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS TREE LIMBS AND SEVERAL SCATTERED
TRAMPOLINES. SPOTTER ALSO REPORTED DIME SIZED HAIL.
&&
VJPLocal storm report, Jun 25, 7:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 5 N HOISINGTON 38.59N 98.78W
06/25/2015 E2.50 INCH BARTON KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS GOLF BALL TO TENNIS BALL SIZED
HAIL. TIME IS ESTIMATED FROM RADAR.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 41 min |
| Jun 25, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 18 min |
| Jun 25, 10:16 PM CDT | Special Weather Statement | ICT | Reno | 29 min |
| Jun 25, 10:24 PM CDT | Special Weather Statement | ICT | Lincoln | 36 min |
| Jun 25, 10:48 PM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| Jun 25, 11:09 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 36 min |
| Jun 25, 11:14 PM CDT | Special Weather Statement | ICT | Kingman | 31 min |
| Jun 26, 12:58 AM CDT | Special Weather Statement | ICT | Harper | 47 min |
| Jun 26, 3:45 AM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| Jun 26, 4:16 AM CDT | Special Weather Statement | ICT | Sedgwick | 44 min |
| Jun 26, 4:42 AM CDT | Special Weather Statement | ICT | Sumner | 33 min |
| Jun 26, 5:30 AM CDT | Special Weather Statement | ICT | Cowley | 45 min |
| Jun 26, 5:54 AM CDT | Special Weather Statement | ICT | Cowley | 36 min |
| Jun 26, 6:09 AM CDT | Special Weather Statement | ICT | Montgomery | 36 min |
| Jun 26, 6:29 AM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| Jun 26, 6:55 AM CDT | Special Weather Statement | ICT | Neosho | 35 min |
| Jun 26, 6:59 AM CDT | Special Weather Statement | ICT | Butler | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.